#1
Its an anti-depressant and I was on 150mg and have been coming off of them every month. 3 more weeks and I would be fully off of them, but my God Im now having serious withdrawals. Im so dizzy and sick to my stomach. And now looking online, these pills give you the worst withdrawal side effects ever. What do I do? It is a terrible feeling.
Quote by thankyougermany
I'm not in there
#3
Holy ****! 150mg?? The **** kind of depressed were you?
YELLOWFRIZBEE s FreezerBurn


Stepco's Master
|Colowomble 2016|PSN=yellowfrizbee| + UG Community Radio|
#4
Quote by 365_days_gone
Its an anti-depressant and I was on 150mg and have been coming off of them every month. 3 more weeks and I would be fully off of them, but my God Im now having serious withdrawals. Im so dizzy and sick to my stomach. And now looking online, these pills give you the worst withdrawal side effects ever. What do I do? It is a terrible feeling.

You gotta man up and deal with it.
Quote by herby190
Every thread I've seen you in has been a complete success. Yay you!

Quote by theking182
i'm voting for GNiCk89. i just like how he speaks TO me, not AT me.

Quote by \m/Angus\m/
Yea, Sublime is a great band. You have an Underoath icon, so I think your opinion doesn't matter.
#5
anti-depressants are terrible and ineffective imo and from my past experience.
Cette nuit j'ai rêvé que je mâchais ses yeux
Après avoir crevé par accès de furie
Ta replète panse d'helminthes blancs nourrie,
Trop prompte à déféquer le fruit d'un vit sanieux.
#6
Nothing you can do. I've gone through it before big time. I was emotionally and physically crippled for a month. But try meditation, in whatever form you might find to be a meditative state for you.

But the real sad thing is, you'll never be the same afterwards.
#7
Damn man, just checked. I was given 20mg of the pills (that I dont take) and 0.5mg of benzos. How in the world did you get put on 150mg?


edit: youll probably be sore for a good few months. The first couple weeks will be the worst though. You pull through those and you can make it. I really dont recommend pills at all though. I suggest after you get off of these you just try cognitive therapy. I take a low dosage of benzos as needed but I dont take them daily and it seems to be effective to help with cognitive methods.
YELLOWFRIZBEE s FreezerBurn


Stepco's Master
|Colowomble 2016|PSN=yellowfrizbee| + UG Community Radio|
Last edited by yellowfrizbee at Sep 20, 2009,
#8
yep like the other guys said, live through it.
nothing you can do about it, it's just a thing your body and mind has to go through. You can do it man, it's going to be tough, but you'll make it.
oh and I know its hard, but try not to think about it. Your mind is your own worst enemy.
Last edited by guitarmaniac182 at Sep 20, 2009,
#9
As I remember being the problem from a similar previous thread, were you prescribed that dose? Or are you just popping pills?
Ego inflating praise here:
Quote by Fishyesque
That is SOOOOOOOOOOO sig worthy! Pure awesomeness to you, sir.

C wut I did thar Fishy?

's UG
#11
I was prescribed it. And 150 may seem like alot, but each pill is different. For people taking 20mg of a type of pill, it may be the same as me taking 150mg for this pill.
Quote by thankyougermany
I'm not in there
#12
yellowfrizbee - i'm assuming you were on citalopram 20 mg, which is a different medication than effexor and direct dosing comparisons are useless. by the way, 150 mg dose is very very common

365_days_gone - not much you can do with the withdrawal effects, that's the reason you're gradually stepping off of it and not instantly cause they would be much worse, just tough it out or ask your dr if another SSRI would be better for you
Since you are not a fish, how do you know what makes fishes happy? Since you are not I, how can you possibly know that I do not know what makes fishes happy? Chuang Tau, 350 B.C.
#15
TS, SSRI= selective serotonin reuptake inhibitors

Meds that effect serotonin levels in the brain.

Quote by wookiefoot
yellowfrizbee - i'm assuming you were on citalopram 20 mg, which is a different medication than effexor and direct dosing comparisons are useless. by the way, 150 mg dose is very very common

Ah ok. You know I dont know why that wasnt more obvious to me. Makes sense now, thank you.
YELLOWFRIZBEE s FreezerBurn


Stepco's Master
|Colowomble 2016|PSN=yellowfrizbee| + UG Community Radio|
#16
Quote by 365_days_gone
What is a SSRI?


Selective serotonin reuptake inhibtor. I don't think Effexor is one.

I'm pretty sure just stopping taking Effexor is pretty dangerous unless you've consulted your doctor first and he recommended it. So I'd recommend you get professional help if you haven't been told to stop taking them.
Evolution 101

Get down Moses - part another sea,
Carve another tablet out of L.S.D.
#17
I have though. I told him I wanted off of it. So we've been taking it down every month. Its all been going fine until now.
Quote by thankyougermany
I'm not in there